Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bump on leg, above left knee, swelling, soreness. Put ice on it, turned purple. Taking aspirin. Medical attention required?

i was riding in a boat and i felt a bump on my leg above my left knee to the inside of my leg. It was like it swelled up into a soar lump and then i rubbed it then put ice on it, and it lessened the swelling but turned bright purple in about a two inch diameter. I started taking asprin and have not seen a doc yet? That was thirtysix hrs. ago. Do i need to see a doc?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi wallace, looks like you have bruised yourself. A little soreness is to be expected and also it will turn purple as there is a blood clot formed there. It will stay sore for a few days and eventually the bruise will change colour from blue to green to yellow and fade away in a week to ten days. You need not take aspirin if you do not have any pain. At present you may not visit a doctor either. If the pain increases or if you have any problem in movement of the joint then you may visit a doctor. A bruise should subside on its own in 7-10 days. Take care!
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor